# SDR ASMF201503023

- Difficulty date: March 9, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 45,996 hours, 16,552 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, DUE TO DURING CRUISE, THE FUEL QTY PRESENTED LOW FUEL QTY INDICATION.  PERFORMED REVISION OF FUEL LEAKS & CABIN FUEL INDICATORS WERE CHECKED IAW AMM 28-10-00 & A FQIS WITH THE FUEL MEASURING STICKS.  COMPARISON CHECK WAS PERFORMED IAW AMM 28-41-00 TASK 720-801 &  BITE TO FQIS WAS PERFORMED IAW AMM 28-41-00 TASK 730-801, NO FAILURES & NO FUEL LEAKS WERE FOUND, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 63,000 KILOGRAMS & THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,317 KILOGRAMS.
